

AGENDA

Immigrant and Refugee Commission

December 10, 2024

In-person: Seattle Municipal Tower, Suite 1600

 $\textbf{WebEx:} \ \underline{\text{https://seattle.webex.com/seattle/j.php?MTID=maf4ea25da6322346cfea525b7b23ff0c}$

Time	Duration	Subject	Presenter
6:00- 6:10pm	10 mins	Welcome & Check-in	Emmanuel
6:10- 6:15pm	5 mins	Approval of November Minutes	Beleqsa
6:15- 6:25pm	10 mins	OIRA Report	Beleqsa
6:25- 6:55pm	30 mins	OIRA Budget Overview	Rodha
6:55- 7:00pm	5 mins	Break	All
7:00- 7:10pm	15 mins	Community Listening Sessions and Community Outreach	Emmanuel
7:10- 8:00pm	45 mins	Commissioner Member Engagement	All
8:00pm		Adjourn	Beleqsa